# SDR SWIA200211386

- Difficulty date: October 12, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 10,487 hours, 15,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY, FORWARD INBOARD LOWER ATTACH POINT TRACK ON FLOOR, HAS CORROSION.  FOUND DURING C CHECK INSPECTION.  REPLACED FLOOR TRACK THAT SERVES AS FORWARD LOWER INBOARD ATTACHMENT POINT FOR GALLEY.
